MathSciNet Relay Station
MathSciNet bibliographic data
MR88849 62.0X
Blackwell, David; Hodges, J. L., Jr. Design for the control of selection bias. Ann. Math. Statist. 28 (1957), 449–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement